"On Generalized High Order Derivatives of Nonsmooth Functions"
Samaneh Soradi Zeid,
Ali Vahidian Kamyad
published by American Journal of Computational Mathematics, Vol.4 No.4, 2014
has been cited by the following article(s):
Approximate Solutions for a Class of Fractional-Order Model of HIV Infection via Linear Programming Problem
Approximate Solutions of Nonsmooth Systems via Generalized Euler-Lagrange and Hamiltonian Equations
King algorithm: A novel optimization approach based on variable-order fractional calculus with application in chaotic financial systems